I started sertraline in January of this year due to anxiety, panic attacks and depression. I had a severe breakdown and had to retire early as I couldn’t function. Sertraline gradual increase from 25 to 50 to 100 mg. I am more relaxed, however I am like a couch potato after having been extremely active and busy in past. I have lost all my drive, even to clean my house. The worst part is I have developed Tinnitus in both ears. Has anyone else experienced this? I believe my dose needs to be reduced.
Has anybody developed tinnitus on 100 mg of sertraline?
Question posted by RoxyM on 30 Nov 2021
Last updated on 28 April 2022
I am an active 61 year old guy, my wife of 40 yrs is battling terminal brain cancer and after 12 months I accepted I was deep in worry and constant anxiety, much more than I realized. I started stetraline 4 months ago and it has taken the edge off my anxiety, but gave me tinnitus in exchange.
It started about 3 weeks in at 50mg, I increased the dose to 100mg at my Doc’s recommendation but then dropped back to 75mg. The tinnitus has stayed and from what I have read several places, no one has gotten rid of it once it starts.
I am researching for an answer and will share if I find a lead. Good luck!
I've successfully treated it with 50 mg of ketamine intramuscular maybe you can this it was just a miracle that i have now zoro tinnitus
This must be so frustrating for you! Tinnitus affects about 10% of users... it may or may not be permanent and it may or may not be dose dependent.
Along with your fatigue you should, as you say, contact your doctor for a professional opinion on whether you might need a dose adjustment or a possible switch to a different medication.
Best regards and good luck.
depression, tinnitus, anxiety, panic disorder, generalized anxiety disorder, sertraline, major depressive disorder, breakdown
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.